MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT CONTROLLER; ENDOSCOPIC VIDEO IMAGING SYSTEM/COMPONENT, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION EXALT CONTROLLER; ENDOSCOPIC VIDEO IMAGING SYSTEM/COMPONENT, GASTROENTEROLOGY-UROLOGY
Model Number M0054243R0
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf code a06 captures the reportable event of poor quality image.
 
Event or Problem Description
This report pertains to one of two devices used during the same procedure.It was reported to boston scientific corporation that an exalt model d scope was used with an exalt controller during an ercp procedure performed on (b)(6) 2026, for the treatment of a choledocallithiasis.During the procedure, the scope was unable to be used due to the image color quality was poor, making it difficult delineate the tissue for cannulation.The procedure was completed with a reusable scope.There were no patient complications reported as a result of this event.

Brand Name
EXALT CONTROLLER
Common Device Name
ENDOSCOPIC VIDEO IMAGING SYSTEM/COMPONENT, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
ENERCON TECHNOLOGIES
25 northbrook dr
665
gray ME 04039
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25164357
Report Number3005099803-2026-01878
Device Sequence Number16093856
Product Code FET
UDI-Device Identifier08714729990932
UDI-Public(01)08714729990932(11)211110(10)2131400505
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K193202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0054243R0
Device Catalogue NumberM0054243R0
Device Lot Number2131400505
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date05/13/2026
Date Device Manufactured11/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale